MathSciNet Relay Station
MathSciNet bibliographic data
MR649818 (84i:53071) 53C80 (14F05 14H45 32L25 53C05 81E10)
Hitchin, N. J. Monopoles and geodesics. Comm. Math. Phys. 83 (1982), no. 4, 579–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement